Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Whitish areas to the foreskin,skin color different at the end of penis,is blue pill safe for erection problems?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I have what appears to be whiteish areas to the foreskin; the colour being the only difference to the skin at the 'end' of the penis. My age is 65
With my medical history and medication, is it safe to 'take' the blue pill to help with erection problems?
Posted Mon, 23 Apr 2012 in Penis Problems
Answered by Dr. Raju A.T 1 hour later

Thanks for your query,

If the affected areas are not raised and its just a hypo-pigmentation ( color change into white ) in the foreskin , i would consider it to be normal as it could probably be a part of age related degenerative changes and of no harm.

If you have itching or burning sensation there are chances of it being a fungal infection, which can be well cured by applying MICANAZOLE ointment twice daily after through cleaning.

Answer to your Second Query :

The Blue pill ( Sildenafil citrate )

Is strictly contraindicated in people with history of angina as it can result in a re attack , By altering the blood supply and work load on to the cardiac muscle

It also lowers the BP in individuals with existing cardiac illnesses and with a alfa blockers like Tamsulosin on, there are much more chances of the same.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Since you are on a anticoagulant ( Aspirin ) the blood has low viscosity and with assisted erection there are easy chances where there can be hemorrhage in the penile layers.

Hence with the history you have i would say Sildenafil has to be avoided strictly.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor